Journal of Symbolic Logic

Systems of Predicative Analysis, II: Representations of Ordinals

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 2 (1968), 193-220.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736307

Mathematical Reviews number (MathSciNet)
MR260589

Zentralblatt MATH identifier
0162.02201

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Systems of Predicative Analysis, II: Representations of Ordinals. J. Symbolic Logic 33 (1968), no. 2, 193--220. https://projecteuclid.org/euclid.jsl/1183736307


Export citation

See also

  • Part I: Solomon Feferman. Systems of Predicative Analysis. J. Symbolic Logic, Volume 29, Issue 1 (1964), 1--30.
  • Review: Helmut Pfeiffer. [Omnibus Review]. J. Symbolic Logic, Vol. 48, Issue 3, (1983), 876--877.